On Integrable Models Close To Slow-Fast Hamiltonian Systems

M. Avendaño-Camacho*, N. Mamani-Alegria, Y. Vorobiev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Abstract: We construct a family of completely integrable systems εN-close to a slow-fast Hamiltonian system with two degrees of freedom which is described in the framework of the averaging method over slow-fast phase spaces with S1-symmetry. Our approach is based on the free-coordinate normalization procedure for slow-fast Hamiltonian system with two degree of freedom.

Original languageEnglish
Pages (from-to)21-34
Number of pages14
JournalLobachevskii Journal of Mathematics
Volume43
Issue number1
DOIs
StatePublished - Jan 2022
Externally publishedYes

Bibliographical note

Funding Information:
This research was partially supported by the University of Sonora (UNISON) under the project USO no. 315007338.

Publisher Copyright:
© 2022, Pleiades Publishing, Ltd.

Keywords

  • $\mathbb{S}^{1}$-actions
  • averaging method
  • improved first integral
  • integrable model
  • normal form theory
  • slow-fast Hamiltonian system

Fingerprint

Dive into the research topics of 'On Integrable Models Close To Slow-Fast Hamiltonian Systems'. Together they form a unique fingerprint.

Cite this